# SDR ASOA201907237077

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,634 hours, 32,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 14568000431
- Part serial: 327
- Condition: Delaminated
- Location: Te Flap
- Part time: 42,634 hours, 32,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP DELAMINATED - CORRECTIVE ACTION - REPAIRED LEFT HAND INBOARD FLAP CORE DAMAGE AND SKIN IAW SRM 57-52-00 STEP #6, OHMS CHECKED GOOD.
